# SDR MALA040334

- Difficulty date: April 7, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 31,193 hours, 25,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 1875
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N 1875 WAS REMOVED ON 4/3/04 FOR SCHEDULED CAPACITY CHECK.  UNIT FAILED CAP CHECK ON 4/7/04.  UNIT WAS DEEP CYCLED AND RECHARGED UNIT THEN PASSED CMM TESTS ON 4/10/04.
